RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 1, Pages 133–142 (Mi smj2183)  

Minimal Lagrangian submanifolds in $\mathbb C\mathrm P^n$ with diagonal metric

I. P. Rybnikov

Novosibirsk State University, Mechanics and Mathematics Department, Novosibirsk

Abstract: We propose a method for constructing minimal Lagrangian submanifolds in $\mathbb C\mathrm P^n$ using the Baker–Akhiezer functions of algebraic spectral curves.

Keywords: Lagrangian submanifold, Baker–Akhiezer function.

Full text: PDF file (381 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:1, 105–112

Bibliographic databases:

UDC: 514.75
Received: 12.10.2010

Citation: I. P. Rybnikov, “Minimal Lagrangian submanifolds in $\mathbb C\mathrm P^n$ with diagonal metric”, Sibirsk. Mat. Zh., 52:1 (2011), 133–142; Siberian Math. J., 52:1 (2011), 105–112

Citation in format AMSBIB
\Bibitem{Ryb11}
\by I.~P.~Rybnikov
\paper Minimal Lagrangian submanifolds in $\mathbb C\mathrm P^n$ with diagonal metric
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 1
\pages 133--142
\mathnet{http://mi.mathnet.ru/smj2183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810256}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 1
\pages 105--112
\crossref{https://doi.org/10.1134/S0037446606010113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288172400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952371648}


Linking options:
  • http://mi.mathnet.ru/eng/smj2183
  • http://mi.mathnet.ru/eng/smj/v52/i1/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:253
    Full text:40
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019